# SDR XV6A2009031000002

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- Aircraft time: 16,950 hours, 21,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 061286
- Condition: Discharged
- Location: Cabin
- Part time: 58 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOW LIGHTING INOP BY ROWS 4 THROUGH 6, FOUND ON LINE SERVICE CHECK.  EMERGENCY PATH LIGHTING BATTERY PACK FOUND DISCHARGED.
